Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite determination on algebraic sets


Author: L. Kushner
Journal: Trans. Amer. Math. Soc. 331 (1992), 553-561
MSC: Primary 58C27; Secondary 32S05
MathSciNet review: 1028759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of finite relative determination was introduced by Porto and Loibel $ [$P-L$ ]$ in 1978 and it deals with subspaces of $ {{\mathbf{R}}^n}$. In this paper we generalize this concept for algebraic sets, and relate it with finite determination on the right. We finish with an observation between Lojasiewicz ideals and finite relative determination.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27, 32S05

Retrieve articles in all journals with MSC: 58C27, 32S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1028759-3
PII: S 0002-9947(1992)1028759-3
Article copyright: © Copyright 1992 American Mathematical Society